# SDR SIMA2020040617005

- Difficulty date: February 17, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N610AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145073
- Aircraft time: 47,113 hours, 42,787 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN CROSSBEAM BETWEEN FRAMES 24-25 HAS CORROSION.-C/A-COMPLETE:REMOVED AND REPLACED CABIN CROSSBEAM BETWEEN FRAMES 24-25 IAW ETN-EM-53-139
